# SDR DHL2008805506

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD L/E LWR SURFACE HAS ELONGATED HOLES AT STA XILD 42.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-24-08, EVA D853-00046, DWG AF12-57-101 REV IR DATED 02-22-08.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT DAMAGED SECTION IAW DWG AFR-57-101.  PERFORMED NDT INSP IAW BOEING DC8 NDT SPM PART 06-10-01-001.  NO CRACK, NO CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  FABRICATED (2EA) FILLERS (AL7075T6 0.063") AND REPAIR DOUBLER (AL7075T6 0.071") IAW DWG AF12-57-101 REV IR.  PERFORMED NDT INSP OF REPAIR PARTS IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK FOUND.  ENCLOSED SMN FORM 242-2.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG AF12-57-101 REV IR SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
